Does Tri-Luma Cream cause hypopigmentation? If so, will it go away?
Does Tri-Luma Cream Cause Hypopigmentation?
Doctor Answers (1)
This can be one of the problems with Tri-Luma. It cannot differentiate between unwanted pigment and normal pigment. Therefore, Tri-Luma should be applied carefully only to the area which you want de-pigmented.
Tri-luma can form halos around the pigmented areas due to this propensity.
Also, Tri Luma is to be used only once a day, at night. It should be applied one half hour before bedtime. I havve my patients use it for two months. Make sure you apply a sunscreen the next day, otherwise the positive effect will be obliterated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.